Free alternative algebras of rank $3$
Algebra i logika, Tome 23 (1984) no. 2, pp. 136-158
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1984_23_2_a1,
author = {A. V. Iltyakov},
title = {Free alternative algebras of rank $3$},
journal = {Algebra i logika},
pages = {136--158},
year = {1984},
volume = {23},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1984_23_2_a1/}
}
A. V. Iltyakov. Free alternative algebras of rank $3$. Algebra i logika, Tome 23 (1984) no. 2, pp. 136-158. http://geodesic.mathdoc.fr/item/AL_1984_23_2_a1/